MathSciNet Relay Station
MathSciNet bibliographic data
MR1485153 11B83 (05A15 11B37 39A10)
Foata, Dominique; Zeilberger, Doron A classic proof of a recurrence for a very classical sequence. J. Combin. Theory Ser. A 80 (1997), no. 2, 380–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement